# SDR CA090116006

- Difficulty date: December 24, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, AT FL68, THE ENGINE LOST POWER.  IT WAS SHUT DOWN AND SECURED AND THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE A SINGLE ENGINE LANDING WAS ACCOMPLISHED.  GROUND INSPECTION FOUND THAT THE PROPELLER WOULD NOT ROTATE AND POWER TURBINE BLADES WERE FRACTURED. P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
